# SDR DL73S962054

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ABOVE 1B AND 2C REMAINED ILLUM WITH SWITCH IN ARMED POSITION.  REPLACED OVHD BATT PACK AND PWR SUPPLY CKS OK.
